# SDR 20000602SH010

- Difficulty date: May 23, 2000
- Submitted: June 2, 2000
- Operation: General aviation
- Aircraft: N407SD
- Make and model: Bell 407
- Aircraft serial: 53330
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 407375004101
- Part serial: 274
- Condition: Malfunctioned
- Location: Oil Press Temp
- Part time: 510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H.A.S. REPLACED WITH NEW OIL PRESSURE  TEMPERATURE INDICATOR FROM BELL HELICOPTER. (X)
